# SDR ASAA201805184665

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 8,959 hours, 2,922 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 GENERATOR FAULT CAUTION MESSAGE IN FLIGHT AND ON GROUND.  ACFT GROUNDED.  PERFORMED AN ENGINE RUN IAW AMM 71-00-00, AND TESTED THE NR 1 GCU IAW AMM 24-22-00.  NO FAULTS NOTED ON THE GROUND
